Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 163, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 26, 2012, 5:37 PM EDT for 4 counties in Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2012, 5:37 PM EDT (21:37 UTC)
- Expired
- Jul 26, 2012, 6:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2136 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 13.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:26 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 26, 4:26 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
426 PM EDT THU JUL 26 2012
.SYNOPSIS...
A SQUALL LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH WITH
DAMAGING WIND, HEAVY RAIN, HAIL, AND LOTS OF LIGHTNING. THERE
WILL STILL BE SCATTERED THUNDERSTORMS AROUND THE UPPER OHIO VALLEY
UNTIL SATURDAY NIGHT, WHEN A SOUTHBOUND COLD FRONT BRINGS LOWER
HUMIDITY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
UPDATE MADE TO DROP HEAT ADVISORY WHERE THUNDERSTORMS HAVE COOLED
TEMPERATURES DOWN.
THE MAIN CONCERN THROUGH EVENING IS STILL THE PASSAGE OF A SQUALL
LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WIND, HAIL, HEAVY RAIN,
AND LOTS OF LIGHTNING.
A FLASH FLOOD WATCH HAS BEEN ISSUED AS THE THUNDERSTORMS WITH
HEAVY RAIN WILL BE MOVING THROUGH URBAN AREAS, DURING EVENING
COMMUTE AND EVENING HOURS. IT MAY HAVE TO BE EXTENDED AND EXPANDED
IF LINES OF THUNDERSTORMS CONTINUE TO DEVELOP FARTHER WEST.
RAIN AMOUNTS OF MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS CAN
CAUSE FLASH FLOODING IN URBAN AREAS AND WHERE DRAINAGE IS POOR. IF
MORE THAN 2.5 INCHES OCCUR, SERIOUS FLASH FLOODING CAN DEVELOP.
RECENT HRRR MODEL OUTPUT, ALONG WITH 12Z WRF-NMM MODEL OUTPUT,
INDEED SHOWS THERE CAN BE TWO OR THREE LINES OF THUNDERSTORMS.
HOWEVER, OUR OPINION IS THAT THE INITIAL LINE WILL HAVE THE
HIGHEST WIND GUSTS, WHILE THE LATTER LINES CAN CONTRIBUTE TO THE
RAINFALL TOTALS. WILL MONITOR AS MAY HAVE TO EXPAND THE AREA OF
CURRENT FLASH FLOOD WATCH.
LATEST TIMING OF STORMS
INDIANA-MORGANTOWN WV/ KIDI-KMGW/: 5-6PM.
OAKLAND MD/ K2G4/: 6-7PM.
SECOND LINE OF STORMS MAY AFFECT NEW PHILADELPHIA AND ZANESVILLE
AREA BETWEEN 5 AND 6 PM.
CONSIDERING THE TIMINGS, THE STORMS CAN IMPACT EVENING COMMUTERS
AND THOSE PARTICIPATING IN OUTDOOR EVENING ACTIVITIES.
CONTINUE TO EXPECT SCATTERED THUNDERSTORMS LATER TONIGHT IN THE
WAKE OF THESE LINES OF STORMS. PATCHY FOG MAY ALSO OCCUR.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
RECENT SREF MODEL OUTPUT, WITH DETAILS FROM 12Z NAM MODEL OUTPUT, SHOWS
HUMID AND HENCE UNSTABLE CONDITIONS REMAINING ACROSS THE UPPER
OHIO VALLEY UNTIL THE COLD FRONT, WITH LOWER DEW POINTS, MOVES
SOUTHWARD THROUGH AREA, SATURDAY NIGHT. THUS HAVE MAINTAINED A
CHANCE OF THUNDERSTORMS INTO SATURDAY EVENING. SUNDAY SHOULD BE
DRY.
FORECASTED TEMPERATURES USING BLEND OF RECENT GFS AND NAM MOS AND
SREF MEAN VALUES, WHICH INDICATED TEMPERATURES CONTINUING WARMER
THAN NORMAL, WITH DAYTIME HIGHS BY UP TO 5 DEGREES, AND EARLY
MORNING LOWS BY UP TO 10 DEGREES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
EXPECT DRY CONDITIONS TO HOLD UNDER WEAK SURFACE HIGH PRESSURE
THROUGH MONDAY.
AN UPPER TROUGH IS PROGGED TO REMAIN OVER THE EAST COAST THROUGH
MUCH OF NEXT WEEK. MODELS CONTINUE TO HINT AT A SURFACE LOW MOVING
SLOWLY ALONG THE EAST COAST TUESDAY THROUGH THURSDAY...WHILE A
FRONTAL BOUNDARY APPROACHES FROM THE GREAT LAKES. PLAN TO KEEP
CHANCE POPS FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT INTO
THURSDAY.
FORECAST TEMPERATURES ARE CLOSE TO HPC GUIDANCE AND WILL BE
GENERALLY A FEW DEGREES ABOVE NORMAL THROUGH THE EXTENDED PERIOD.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WILL CONTINUE TO AMEND TAFS, PERTAINING TO IFR RESTRICTIONS AND
POSSIBLE WIND GUSTS OVER 50 KTS, BASED ON MOVEMENT AND
DEVELOPMENT OF THE LINES OF THUNDERSTORMS THROUGH 02Z.
EXPECT COVERAGE OF THUNDERSTORMS TO DECREASE TO SCATTERED BY LATE
TONIGHT. POST-STORM FOG AND STRATUS MAY ALSO CAUSE A SHORT PERIOD OF
IFR RESTRICTIONS MAINLY FROM 08Z TO 12Z FRIDAY. SCATTERED SHOWERS
AND STORMS WITH OCCASIONAL RESTRICTIONS WILL CONTINUE OVER THE
REGION FRIDAY.
OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
SCATTERED THUNDERSTORMS AND THE POTENTIAL FOR RESTRICTIONS WILL
REMAIN THROUGH SATURDAY AS AN UPPER TROUGH AND A SECONDARY FRONT
PUSH ACROSS THE UPPER OHIO VALLEY. DRY VFR CONDITIONS ARE EXPECTED
UNDER SURFACE HIGH PRESSURE SUNDAY AND MONDAY. INCREASING MOISTURE
ASSOCIATED WITH AN EAST COAST LOW WILL FUEL SCATTERED SHOWERS AND
THUNDERSTORMS TUESDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ041-050-
059-069.
PA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ013>016-
020>023-029-031-073>076.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ029-031-073-
075.
WV...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR WVZ001>004-
012-021-022.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ012-021-022.
&&Hazardous weather outlook, Jul 26, 5:34 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 534 PM EDT THU JUL 26 2012 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-272145- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 534 PM EDT THU JUL 26 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT THIS TIME, THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER APPEARS LOW FRIDAY AND SATURDAY. STARTING SUNDAY, NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ023-041-272145- GARRETT-PRESTON-TUCKER- 534 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ALSO SLIGHT RISK FOR EXCESSIVE RAINFALL. THUNDERSTORM RAIN AMOUNTS OF MORE THAN 1.5 INCHES MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT THIS TIME, THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER APPEARS LOW FRIDAY AND SATURDAY. STARTING SUNDAY, NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 26, 5:07 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
507 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG FREEPORT 40.67N 79.69W
07/26/2012 ARMSTRONG PA TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN.
&&
EVENT NUMBER PBZ1200857
XXLocal storm report, Jul 26, 5:10 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
510 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL IRWIN 40.32N 79.70W
07/26/2012 M1.00 INCH WESTMORELAND PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200858
XXLocal storm report, Jul 26, 5:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
517 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN RIMERSBURG 41.04N 79.50W
07/26/2012 M1.40 INCH CLARION PA TRAINED SPOTTER
LAST HOUR
&&
EVENT NUMBER PBZ1200859
XXLocal storm report, Jul 26, 5:18 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG NATRONA HEIGHTS 40.62N 79.73W
07/26/2012 ALLEGHENY PA TRAINED SPOTTER
LARGE TREE DOWN ON BURTNER ROAD.
&&
EVENT NUMBER PBZ1200860
XXLocal storm report, Jul 26, 5:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
532 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG NEW PHILADELPHIA 40.49N 81.44W
07/26/2012 TUSCARAWAS OH PUBLIC
MAIL BOXES... STOP SIGN... NUMEROUD TREES DOWN.
&&
EVENT NUMBER PBZ1200861
XXLocal storm report, Jul 26, 5:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
534 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG FRANKLIN 41.39N 79.84W
07/26/2012 VENANGO PA 911 CALL CENTER
WIDESPREAD TREES DOWN THROUGHOUT THE COUNTY.
0230 PM TSTM WND DMG 6 E OIL CITY 41.43N 79.59W
07/26/2012 VENANGO PA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ALONG ROUTE 62 IN
PRESIDENT TWP.
0245 PM TSTM WND DMG SALEM 40.90N 80.86W
07/26/2012 COLUMBIANA OH 911 CALL CENTER
TREES AND POWER LINES DOWN IN AND AROUND THE TOWN.
0251 PM HAIL DOVER 40.55N 81.47W
07/26/2012 U0.88 INCH TUSCARAWAS OH PUBLIC
EVENT OCCURRED BETWEEN 236 PM 07/26/2012 AND 251 PM
07/26/2012
0255 PM HAIL DOVER 40.55N 81.47W
07/26/2012 U1.00 INCH TUSCARAWAS OH PUBLIC
EVENT OCCURRED BETWEEN 240 PM 07/26/2012 AND 255 PM
07/26/2012
0300 PM TSTM WND DMG NEW CASTLE 41.00N 80.35W
07/26/2012 LAWRENCE PA AMATEUR RADIO
TREE DOWN ELLWOOD ROAD
0300 PM TSTM WND DMG NEW CASTLE 41.00N 80.35W
07/26/2012 LAWRENCE PA AMATEUR RADIO
LARGE TREE DOWN AND POWER OUTAGE VALLEY ROAD
0300 PM TSTM WND DMG NEW CASTLE 41.00N 80.35W
07/26/2012 LAWRENCE PA 911 CALL CENTER
TREES AND LINES DOWN NASHUA ROAD.
0315 PM TSTM WND DMG 5 NW COOKSBURG 41.38N 79.28W
07/26/2012 CLARION PA 911 CALL CENTER
TREES DOWN ON HOUSE. PERSON TRAPPED.
0338 PM TSTM WND DMG BEAVER 40.69N 80.31W
07/26/2012 BEAVER PA 911 CALL CENTER
TREES AND POWER LINES DOWN.
0340 PM TSTM WND DMG BROOKVILLE 41.16N 79.08W
07/26/2012 JEFFERSON PA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN.
0348 PM TSTM WND DMG EVANS CITY 40.77N 80.06W
07/26/2012 BUTLER PA 911 CALL CENTER
TREES AND WIRES DOWN NUMEROUS LOCATIONS FROM EVANS CITY
NORTHWARD.
0350 PM TSTM WND DMG DUNGANNON 39.62N 81.57W
07/26/2012 NOBLE OH 911 CALL CENTER
LARGE TREE DOWN BLOCKING ROAD
0350 PM TSTM WND DMG TORONTO 40.46N 80.61W
07/26/2012 JEFFERSON OH 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN.
0400 PM TSTM WND DMG 1 SE NEW CUMBERLAND 40.48N 80.58W
07/26/2012 HANCOCK WV 911 CALL CENTER
TREES DOWN.
0400 PM TSTM WND DMG PUNXSUTAWNEY 40.94N 78.97W
07/26/2012 JEFFERSON PA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN.
0400 PM TSTM WND DMG MILLERSTOWN 40.65N 79.80W
07/26/2012 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN FAWN TWP.
0400 PM TSTM WND DMG NATRONA HEIGHTS 40.62N 79.73W
07/26/2012 ALLEGHENY PA TRAINED SPOTTER
NUMEROUS TREES AND LARGE BRANCHES DOWN.
0400 PM TSTM WND DMG NATRONA HEIGHTS 40.62N 79.73W
07/26/2012 ALLEGHENY PA TRAINED SPOTTER
LARGE TREE DOWN ON BURTNER ROAD.
0410 PM TSTM WND DMG SARVER 40.73N 79.73W
07/26/2012 BUTLER PA TRAINED SPOTTER
TREES AND POWER LINES DOWN INTERSECTION ROUTE 228 AND
356. TRACTOR TRAILER TANGLED IN POWER LINES.
0415 PM TSTM WND DMG FREEPORT 40.67N 79.69W
07/26/2012 ARMSTRONG PA TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN.
0443 PM HEAVY RAIN PUNXSUTAWNEY 40.94N 78.97W
07/26/2012 M1.50 INCH JEFFERSON PA TRAINED SPOTTER
LAST HOUR.
0445 PM HEAVY RAIN 3 N BROOKVILLE 41.20N 79.08W
07/26/2012 M1.85 INCH JEFFERSON PA TRAINED SPOTTER
LAST HOUR.
0505 PM HAIL IRWIN 40.32N 79.70W
07/26/2012 M1.00 INCH WESTMORELAND PA TRAINED SPOTTER
0515 PM HEAVY RAIN RIMERSBURG 41.04N 79.50W
07/26/2012 M1.40 INCH CLARION PA TRAINED SPOTTER
LAST HOUR
0520 PM TSTM WND DMG NEW PHILADELPHIA 40.49N 81.44W
07/26/2012 TUSCARAWAS OH PUBLIC
MAIL BOXES... STOP SIGN... NUMEROUD TREES DOWN.
&&
EVENT NUMBER PBZ1200837 PBZ1200848 PBZ1200838 PBZ0000000 PBZ0000000
PBZ1200840 PBZ1200841 PBZ1200843 PBZ1200842 PBZ1200844 PBZ1200849
PBZ1200845 PBZ1200846 PBZ1200852 PBZ1200847 PBZ1200850 PBZ1200851
PBZ1200855 PBZ1200860 PBZ1200856 PBZ1200857 PBZ1200853 PBZ1200854
PBZ1200858 PBZ1200859 PBZ1200861
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:38 AM EDT | Special Weather Statement | PBZ | Beaver | 37 min |
| Jul 26, 3:31 AM EDT | Special Weather Statement | PBZ | Allegheny, Washington | 59 min |
| Jul 26, 4:05 AM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Indiana | 55 min |
| Jul 26, 4:12 AM EDT | Special Weather Statement | PBZ | Fayette, Greene | 63 min |
| Jul 26, 5:22 AM EDT | Special Weather Statement | PBZ | Westmoreland | 23 min |
| Jul 26, 1:04 PM EDT | Special Weather Statement | PBZ | Mercer | 56 min |
| Jul 26, 1:22 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 53 min |
| Jul 26, 1:35 PM EDT | Tornado Warning | PBZ | Mercer, Venango | 40 min |
| Jul 26, 2:04 PM EDT | Special Weather Statement | PBZ | Beaver, Butler, Clarion, Forest, Lawrence | 56 min |
| Jul 26, 2:09 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Clarion, Forest, Lawrence, Mercer, Venango | 81 min |
| Jul 26, 2:23 PM EDT | Tornado Warning | PBZ | Clarion, Forest, Jefferson, Venango | 37 min |
| Jul 26, 2:35 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 40 min |
| Jul 26, 2:56 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 34 min |
| Jul 26, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Indiana, Jefferson and 1 more | 69 min |
| Jul 26, 3:09 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Lawrence | 66 min |
| Jul 26, 3:16 PM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 6 hr |
| Jul 26, 3:30 PM EDT | Tornado Warning | PBZ | Jefferson | 45 min |
| Jul 26, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 38 min |
| Jul 26, 4:02 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 58 min |
| Jul 26, 4:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 40 min |
| Jul 26, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Jefferson, Westmoreland | 59 min |
| Jul 26, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 41 min |
| Jul 26, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Indiana, Westmoreland | 66 min |
| Jul 26, 4:56 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 64 min |
| Jul 26, 5:01 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 44 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 51 min |
| Jul 26, 5:50 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 55 min |
| Jul 26, 5:53 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 47 min |
| Jul 26, 6:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 74 min |
| Jul 26, 6:15 PM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 45 min |
| Jul 26, 6:17 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 58 min |
| Jul 26, 6:24 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 33 min |
| Jul 26, 6:34 PM EDT | Areal Flood Warning | PBZ | Indiana, Westmoreland | 3 hr |
| Jul 26, 6:41 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 49 min |
| Jul 26, 6:49 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 56 min |
| Jul 26, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 49 min |
| Jul 26, 7:05 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 55 min |
| Jul 26, 2:47 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson | 43 min |
| Jul 26, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 63 min |
| Jul 26, 2:39 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson, Tuscarawas | 66 min |
| Jul 26, 2:52 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 38 min |
| Jul 26, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 43 min |
| Jul 26, 3:15 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Jefferson | 45 min |
| Jul 26, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Muskingum, Noble | 51 min |
| Jul 26, 4:24 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 66 min |
| Jul 26, 5:18 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 72 min |
| Jul 26, 5:26 AM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Preston | 64 min |
| Jul 26, 6:37 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 68 min |
| Jul 26, 6:48 PM EDT | Flash Flood Warning | PBZ | Marion, Monongalia | 2 hr |
| Jul 26, 7:25 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston, Tucker | 80 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.